# SDR UPS08153064

- Difficulty date: August 10, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW WAS UNABLE TO PRESSURIZE THE AIRCRAFT AFTER DEPARTURE. NR1 & NR2 AUTOMATIC CABIN PRESSURE CONTROLLERS INOPERATIVE. CREW SWITCHED TO MANUAL. MANUAL SYSTEM UNABLE TO CONTROL CABIN PRESSURE. NR1 AUTO PRESS SYS DEFERRED IAW MEL.  REPLACED FWD OUTFLOW VALVE PER MM 21-31-12-04. PLACARD REMOVED. D382069 CLEARED.
